# SDR DLM88040848

- Difficulty date: September 5, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 42,334 hours, 33,778 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link
- Part number: 39567851
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

SEVERE VIBRATION FROM NOSE GEAR AREA ON TAKEOFF.  FOUND LT NOSE GEAR DOOR LINK BROKEN.  REPLACED LINK, CHECKED GOOD.
